Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 4, Pages 518–526 (Mi de11262)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On Global Positive Solutions of Parabolic Equations with a Sign-Indefinite Nonlinearity

Ya. Sh. Il'yasov

Bashkir State University, Ufa

Full text: PDF file (1351 kB)

English version:
Differential Equations, 2005, 41:4, 548–556

Bibliographic databases:

UDC: 517.957
Received: 21.06.2004

Citation: Ya. Sh. Il'yasov, “On Global Positive Solutions of Parabolic Equations with a Sign-Indefinite Nonlinearity”, Differ. Uravn., 41:4 (2005), 518–526; Differ. Equ., 41:4 (2005), 548–556

Citation in format AMSBIB
\Bibitem{Ily05}
\by Ya.~Sh.~Il'yasov
\paper On Global Positive Solutions of Parabolic Equations with a Sign-Indefinite Nonlinearity
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 4
\pages 518--526
\mathnet{http://mi.mathnet.ru/de11262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200622}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 4
\pages 548--556
\crossref{https://doi.org/10.1007/s10625-005-0188-0}


Linking options:
  • http://mi.mathnet.ru/eng/de11262
  • http://mi.mathnet.ru/eng/de/v41/i4/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. Sh. Il'yasov, “Bifurcation Calculus by the Extended Functional Method”, Funct. Anal. Appl., 41:1 (2007), 18–30  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:66
    Full text:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021